A local theorem for densities
Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1036-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_5_a15,
author = {S. Kh. Sirazhdinov and M. Mamatov},
title = {A local theorem for densities},
journal = {Doklady Akademii Nauk},
pages = {1036--1037},
year = {1962},
volume = {142},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a15/}
}
S. Kh. Sirazhdinov; M. Mamatov. A local theorem for densities. Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1036-1037. http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a15/